Electron. J. Diff. Eqns., Vol. 1999(1999), No. 31, pp. 1-12.

Asymptotic expansions for linear symmetric hyperbolic systems with small parameter

O. Hawamdeh & A. Perjan

The boundary layer functions method of Lyusternik-Vishik is used to obtain asymptotic expansions of the solutions to the Cauchy problem for linear symmetric hyperbolic systems with constant coefficients as the small parameter tends to zero.

Submitted March 22, 1999. Published September 9, 1999.
Math Subject Classifications: 35B25, 35L45.
Key Words: hyperbolic systems, asymptotic expansions, boundary layer functions, singular perturbations.

Show me the PDF file (151K), TEX file, and other files for this article.

O. Hawamdeh & A. Perjan
Department of Mathematics
Moldova State University
60, A. Mateevici str.
Chisinau, MD-2009 Moldova
e-mail: perjan@usm.md
Return to the EJDE web page